| Model Number |
08387052001 |
| Medical Device Problem Code |
Electrical Power Problem (2925)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the batteries showed signs of burning inside the blood glucose monitor.There was no damage to the blood glucose monitor itself, but the patient believes the device is the cause since the batteries were inserted 48 hours before the burn markings on the batteries were observed.
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ 16847 to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.